My brother age 17 is facing problem in reading since last 4 months specially in dim light, he can focus on things properly and he feels dat the problem is increasing tho his vision is stable i.e -0.75&-1.00 and got diagnosed for heredomacular degeneration he is taking activision containing omega3 fatty acids, lutein,zeaxanthin,vitamins,minerals and l- glutathione but he doesnt feel any improvement instead he feels dat vision is getting worse, is it possible in such young age dat vision is decreasing rapidly? shd v see fir aby other diagnosis or if the problem is HMD then wat can v do as doctors say that there r nt much treatment options availabl. wat r tge problems dat cab occur n wat cab v di ti prevent them? v got OCT done .. v dont knw whether it is dry or wet type. bt problems r increasing n v r upset as he is still too young.. please do reply as soon as possible
I would recommend that your brother get a second opinion from a University eye center ophthalmologist who specializes in this type of problem. Generally it is a retina specialist who has expertise in inherited (genetic) disorders of the eye. The vitamins will hopefully stabilize the vision, but probably will not improve the vision.
thanx for the reply. we got second opinion from another doctor and he diagnosed it as 'cone dystrophy'... we dont knw wats the right diagnosis but ' no treatment available' this sentence by professionals bothers us more.. now the situation is more enigmatic n v dont knw wat to do.. Kindly suggest something in this regard
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.